# SDR DL733981421

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201059
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN AND UNDERLYING GUSSET AT THE UPPER OUTBD CORNER OF THE L1 COCKPIT WINDOW (UPPER END OF THE C-D POST).  THE CRACK WAS ROUTED OUT AND A STEEL REPAIR DOUBLER AND ALUMINUM REPAIR TRIPLER WERE INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365155-14, REV B.
